# SDR SWAA2023091990424

- Difficulty date: August 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 51,012 hours, 30,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION FLOOR BEAM SUPPORT CRACKED AT BS 540; WL 208; RBL 1. (MARKED)<[01] REMOVED BEAM SUPPORTON WING CENTER SECTION AT BS 540; WL 208; RBL 1 IAW SRM SRM 51-40-02;[02] UPDATED STEP 1;[03] REMOVED AND INSTALLED NEW PART 143A5240U34 FLOOR BEAM SUPPORT ON BS 540; WL 208; RBL 1 IAW SRM 51-40-02 DWG 143A0060.;[04] VERIFIED CORRECTIVE ACTION 3
